Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Karpowicz, Anna
and
Szajowski, Krzysztof
2007.
A doubly optimal stopping of a risk process (Poster Presentation).
PAMM,
Vol. 7,
Issue. 1,
p.
2080021.
Ferenstein, Elżbieta Z.
and
Pasternak-Winiarski, Adam
2011.
Advances in Dynamic Games.
Vol. 11,
Issue. ,
p.
489.
Gordienko, Evgueni
and
Novikov, Andrey
2014.
CHARACTERIZATIONS OF OPTIMAL POLICIES IN A GENERAL STOPPING PROBLEM AND STABILITY ESTIMATING.
Probability in the Engineering and Informational Sciences,
Vol. 28,
Issue. 3,
p.
335.
Anquandah, Jason S.
and
Bogachev, Leonid V.
2019.
Optimal Stopping and Utility in a Simple Modelof Unemployment Insurance.
Risks,
Vol. 7,
Issue. 3,
p.
94.